+ Reply to Thread
Page 2 of 2 FirstFirst 1 2
Results 11 to 15 of 15
  1. #11
    Senior Member
    Join Date
    Jan 2012
    Posts
    139

    Default

    Quote Originally Posted by chrisis View Post
    I too would like to hear some ex-finasteride users who have managed to get their sexual health back.

    Is it a matter of time or is there something I can do to help?
    I quit for 6 months and still was fine if not better, but I started again cause my hair was getting thinner.
    Im 65 and plumbing still works.

  2. #12
    Member fab's Avatar
    Join Date
    Mar 2012
    Location
    Milano, Italia
    Posts
    64

    Default

    Quote Originally Posted by bob13 View Post
    I quit for 6 months and still was fine if not better, but I started again cause my hair was getting thinner.
    Im 65 and plumbing still works.

    How long did you take it for?

  3. #13
    Senior Member
    Join Date
    Jan 2012
    Posts
    139

    Default

    Quote Originally Posted by fab View Post
    How long did you take it for?

    5 years taking .5

  4. #14
    Member fab's Avatar
    Join Date
    Mar 2012
    Location
    Milano, Italia
    Posts
    64

    Default

    I'm next week doing ultrasound for prostatis, which i Believe I have. And that might explain something. Will keep posted.

  5. #15
    Member
    Join Date
    Jun 2011
    Posts
    31

    Default

    Quote Originally Posted by chrisis View Post
    I too would like to hear some ex-finasteride users who have managed to get their sexual health back.

    Is it a matter of time or is there something I can do to help?
    I quit last sept and have gone through these weird cycles. Right after I quit it got a little better them shortly after took a nose dive. I wasn't even getting any slight erections and had very little feeling.

    It would then get better for a little while and regress for a little while. Every time I got better it would be better than the last time. Most recently I had several weeks to a month of weak erections but currently I'm back to the best I've been since I started taking fin. Its taken about a year but I'm hoping that eventually the cycles will stop and I'll just stay better.

    Nothing I tried with diet or exercise helped except the supplement tribulus terrestris. I tried a couple and from adding and taking them away I know for sure tt helped. That and lots of time!

Similar Threads

  1. Replies: 0
    Last Post: 11-22-2011, 09:55 PM
  2. Propecia side effects?
    By seraphix in forum Hair Loss Treatments
    Replies: 11
    Last Post: 06-18-2010, 04:56 PM
  3. Replies: 1
    Last Post: 04-12-2010, 09:54 PM
  4. Propecia: Any side effects
    By notsure in forum Men's Hair Loss: Start Your Own Topic
    Replies: 13
    Last Post: 03-29-2010, 12:52 PM
  5. Side effects of PROPECIA!!
    By jon parkes in forum Hair Loss Treatments
    Replies: 1
    Last Post: 05-01-2009, 10:35 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» The Bald Truth

» Recent Threads

Kicking Myself. Advice, Recommendations, Support. 28 Years Old.
Yesterday 12:16 PM
Last Post By Dan26
Yesterday 08:47 PM
Im 16 and really concerned about my hairline! help!
Yesterday 07:35 PM
Last Post By Dan26
Yesterday 08:44 PM
Everyone in here, now.
10-01-2014 01:21 PM
Last Post By hellouser
Yesterday 07:47 PM